Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Bilateral periventricular and coronal radiata small vessel ischaemic changes, hypertension, diabetic. Help?

My 76 year old mother has bilateral periventricular and coronal radiata small vessel ischaemic changes, according to a recent MRI scan . She has hypertension and type 2 diabetes which is treated with medication. She has no other symptoms but was sent for a scan as she has been experiencing double vision , which is being corrected with prisms on her glasses. What does this mean and how can help her?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Diabetologist 's  Response
HER DIPLOPIA MAY BE RELATED TO CRANIAL NERVES DYSFUNCTION(DUE TO HER DIABETES), WHICH LEADS TO WEAKNESS OF EXTRA OCULAR MUSCLES. ONLY TREATMENT FOR HER DOUBLE VISION AT THIS STAGE WILL BE PRISM AS RIGHTLY PROVIDED. BESIDES THAT HER DIABETES AND BLOOD PRESSURE NEED TO BE ADEQUATELY CONTROLLED FOR PREVENTING ANY FURTHER COMPLICATIONS ARISING OUT OF DIABETES. SIMILARLY, MRI BRAIN SHOWING ISCHAEMIC CHANGES IS CONSISTENT WITH THE COMPLICATIONS OF DIABETES AND RELATED ATHEROSCLEROSIS. SHE REQUIRES DAILY ASPIRIN THERAPY 50 TO 100 MG.DAY AND ATORVASTATIN 10 TO 20 MG/DAY FOR PREVENTING BRAIN STROKE.
Answered: Tue, 22 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor